A UNIQUE PATENTED COMBINATION

Pain relief of Paracetamol and Ibuprofen

MAXIGESIC® is a unique patented combination of Paracetamol 500mg and Ibuprofen 150mg. These tried and trusted active ingredients work together in combination to provide better pain relief than Paracetamol or Ibuprofen alone,1 and reduce fever and inflammation.

Get better, faster pain relief

Than Paracetamol or Ibuprofen alone1

The patented combination of Paracetamol 500mg and Ibuprofen 150mg in MAXIGESIC® provides double-action pain relief that is clinically proven to be more effective than Paracetamol or Ibuprofen alone1.

Effectively reduces pain

Maxigesic is clinically proven to provide 78% more effective pain relief than a full daily dose of Paracetamol.1

Get the maximum dosage

The only combination analgesic that provides the maximum daily OTC dosage of Paracetamol 4000mg and Ibuprofen 1200mg, if required.*

Easy dosing regime

Simple, flexible dose of 1–2 tablets every 6 hours as required, up to a maximum of 8 tablets per day.

*2 tablets of Maxigesic taken every 6 hours over a 24 hour period (8 tablets maximum)